Open Access
Volume 56, Number 4, July-August 2022
Page(s) 1115 - 1150
Published online 27 June 2022
  1. R. Abgrall and S. Karni, A comment on the computation of non-conservative products. J. Comput. Phys. 229 (2010) 2759–2763. [Google Scholar]
  2. C. Berthon, F. Coquel, J. Hérard and M. Uhlmann, An approximate solution of the Riemann problem for a realisable second-moment turbulent closure. Shock Waves 11 (2002) 245–269. [CrossRef] [Google Scholar]
  3. A. Bhole, B. Nkonga, S. Gavrilyuk and K. Ivanova, Fluctuation splitting Riemann solver for a non-conservative modeling of shear shallow water flow. J. Comput. Phys. 392 (2019) 205–226. [CrossRef] [MathSciNet] [Google Scholar]
  4. S. Busto, M. Dumbser, S. Gavrilyuk and K. Ivanova, On thermodynamically compatible finite volume methods and path-conservative ADER discontinuous galerkin schemes for turbulent shallow water flows. J. Sci. Comput. 88 (2021) 28. [CrossRef] [Google Scholar]
  5. M.J. Castro, P.G. LeFloch, M.L. Muñoz-Ruiz and C. Parés, Why many theories of shock waves are necessary: convergence error in formally path-consistent schemes. J. Comput. Phys. 227 (2008) 8107–8129. [CrossRef] [MathSciNet] [Google Scholar]
  6. M.J. Castro, C. Parés, G. Puppo and G. Russo, Central schemes for nonconservative hyperbolic systems. SIAM J. Sci. Comput. 34 (2012) B523–B558. [CrossRef] [Google Scholar]
  7. M.J. Castro Díaz, A. Kurganov and T. Morales de Luna, Path-conservative central-upwind schemes for nonconservative hyperbolic systems. ESAIM: M2AN 53 (2019) 959–985. [CrossRef] [EDP Sciences] [Google Scholar]
  8. J. Cauret, J. Colombeau and A. Le Roux, Discontinuous generalized solutions of nonlinear nonconservative hyperbolic equations. J. Math. Anal. App. 139 (1989) 552–573. [CrossRef] [Google Scholar]
  9. P. Chandrashekar, B. Nkonga, A.K. Meena and A. Bhole, A path conservative finite volume method for a shear shallow water model. J. Comput. Phys. 413 (2020) 109457. [CrossRef] [MathSciNet] [Google Scholar]
  10. J.F. Colombeau and A.Y. Le Roux, Multiplications of distributions in elasticity and hydrodynamics. J. Math. Phys. 29 (1988) 315–319. [CrossRef] [MathSciNet] [Google Scholar]
  11. G. Dal Maso, P.G. Lefloch and F. Murat, Definition and weak stability of nonconservative products. J. Math. Pures Appl. 74 (1995) 483–548. [Google Scholar]
  12. M. Dumbser and D.S. Balsara, A new efficient formulation of the HLLEM Riemann solver for general conservative and non-conservative hyperbolic systems. J. Comput. Phys. 304 (2016) 275–319. [CrossRef] [MathSciNet] [Google Scholar]
  13. M. Dumbser, M. Castro, C. Parés and E.F. Toro, ADER schemes on unstructured meshes for nonconservative hyperbolic systems: Applications to geophysical flows. Comput. Fluids 38 (2009) 1731–1748. [CrossRef] [MathSciNet] [Google Scholar]
  14. B. Einfeldt, On Godunov-type methods for gas dynamics. SIAM J. Numer. Anal. 25 (1988) 294–318. [CrossRef] [MathSciNet] [Google Scholar]
  15. S. Gavrilyuk, K. Ivanova and N. Favrie, Multi-dimensional shear shallow water flows: problems and solutions. J. Comput. Phys. 366 (2018) 252–280. [Google Scholar]
  16. S. Gavrilyuk, B. Nkonga, K.-M. Shyue and L. Truskinovsky, Stationary shock-like transition fronts in dispersive systems. Nonlinearity 33 (2020) 5477–5509. [CrossRef] [MathSciNet] [Google Scholar]
  17. E. Godlewski and P.-A. Raviart, Numerical Approximation of Hyperbolic Systems of Conservation Laws. Vol. 118 of Applied Mathematical Sciences. Springer, New York, New York, NY (1996). [CrossRef] [Google Scholar]
  18. L. Gosse, A well-balanced scheme using non-conservative products designed for hyperbolic systems of conservation laws with source terms. Math. Models Methods Appl. Sci. 11 (2001) 339–365. [Google Scholar]
  19. K. Joseph and P. Sachdev, Exact solutions for some non-conservative hyperbolic systems. Int. J. Non-Linear Mech. 38 (2003) 1377–1386. [CrossRef] [Google Scholar]
  20. P. Lax and B. Wendroff, Systems of conservation laws. Commun. Pure Appl. Math. 13 (1960) 217–237. [CrossRef] [Google Scholar]
  21. C.D. Levermore, Moment closure hierarchies for kinetic theories. J. Stat. Phys. 83 (1996) 1021–1065. [Google Scholar]
  22. C.D. Levermore and W.J. Morokoff, The gaussian moment closure for gas dynamics. SIAM J. Appl. Math. 59 (1998) 72–96. [CrossRef] [Google Scholar]
  23. C. Parés, Numerical methods for nonconservative hyperbolic systems: a theoretical framework. SIAM J. Numer. Anal. 44 (2006) 300–321. [Google Scholar]
  24. C. Parés and E. Pimentel, The Riemann problem for the shallow water equations with discontinuous topography: the wet – dry case. J. Comput. Phys. 378 (2019) 344–365. [CrossRef] [MathSciNet] [Google Scholar]
  25. K.A. Schneider, J.M. Gallardo, D.S. Balsara, B. Nkonga and C. Parés, Multidimensional approximate Riemann solvers for hyperbolic nonconservative systems. Applications to shallow water systems. J. Comput. Phys. 444 (2021) 110547. [CrossRef] [Google Scholar]
  26. V.M. Teshukov, Gas-dynamic analogy for vortex free-boundary flows. J. Appl. Mech. Tech. Phys. 48 (2007) 303–309. [CrossRef] [MathSciNet] [Google Scholar]
  27. E.F. Toro, Shock-Capturing Methods for Free-Surface Shallow Flows. Wiley-Blackwell (2001). [Google Scholar]
  28. I. Toumi, A weak formulation of roe’s approximate riemann solver. J. Comput. Phys. 102 (1992) 360–373. [CrossRef] [MathSciNet] [Google Scholar]
  29. A.I. Volpert, The spaces BV and quasilinear equations. Math. USSR-Sbornik 2 (1967) 225–267. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you